# SDR 236681

- Difficulty date: April 13, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N14XS
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- Aircraft time: 28,685 hours, 30,604 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Engines
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKE-OFF ROLL, AIRCREW RECEIVED ON CWP TAILPIPE HOT LIGHT FOR BOTH ENGINES. AIRCREW REJECTED TAKE-OFF AND RETURNED TO THE GATE
